You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Annales Polonici Mathematici
1959-1960/7/2
La dérivée de Lie du contact géométrique
Download
PDF
- La dérivée de Lie du contact géométrique
Article
Original scientific text
Title
La dérivée de Lie du contact géométrique
Authors
C. Jankiewicz
1
Affiliations
Wrocław, Poland
Annales Polonici Mathematici
1959-1960/7/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
193-199
Main language of publication
French
Published
1960
Exact and natural sciences
mathematics